# SDR UPS04142234

- Difficulty date: April 20, 2004
- Submitted: April 21, 2004
- Operation: Air carrier
- Aircraft: N126UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0810
- System (JASC): 2560 · Emergency Equipment
- Part: Warning Horn
- Part number: 321491
- Part serial: 2439
- Condition: Inoperative
- Location: Evac Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A EVAC SLIDE WARNING BUZZER INOP M279503.  REMOVED & REPLACED ASPSU PER AMM 52-73-18-4, CHECKED GOOD.
